I am on zoloft 150 mg, and my psych just prescribed me xanax, but I've been to scared to take it, for my sister was addicted. She wasn't prescribed and was way abusing, but I'm still scared. My psych did tell me though that some people take 800 mg of zoloft. I was scared about taking the 150, and then she told me that, so I'm not sure. Does the xanax help you, and does it have any bad side effects?
Yes, the xanax helps, I don't have side affects from it. At first you may feel tired right after taking it though, What happenend to me was I developed a tolerance and had to keep raising the dose. That is the only bad thing, the body developes a tolerance and the dose that you start with isn't enough anymore. I feel addicted now because I take it every 4 hours and that doesn't seem like enough. Are you on any benzo's right now?
Hi Ronna, I take zoloft, wellbutrin, and xanax. The xanax is just to counteract the anxiety from the wellbutrin that happens less and less often as my body become adjusted to the wellbutrin. The combination of the wellbutrin and zoloft really helped me. I wouldn't worry about the combination of the xanax and zoloft, other than making you more sedated, but you'd probably welcome that if you are feeling anxious. Xanax is addicting, and some folks have trouble weaning off of it, 'cuz you can only wean off with Xanax, not another of the benzos. With the doseages of Zoloft and Xanax that you're taking, maybe you and your psych would want to discuss a different ssri, or maybe going to a tricyclic? Good luck to you, I hope that you are feeling better soon
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.